Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy Pain In Hands

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Zerit

...your next dose. AWP: $456.16 (generic $411.16) / month for 40 mg capsules Manufacturer contact: Bristol-Myers Squibb, www.bmsvirology.com , 1 (800) 272-4878 Potential side effects and toxicity: Peripheral neuropathy (tingling, burning, numbness or pain in the hands or feet) may go away once Zerit is stopped, but can be painful and permanently debilitating if not treated in time. Caregivers of young children should be...
Ask the Experts

neuropathy from hiv or drugs

is my neropathy from my hiv or my drugs that i am taking for hiv....?
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Thank you for your post.Both HIV itself and some HIV medications (mostly d4T and ddI) can cause peripheral neuropathy. If you're having pain in your feet or hands, you should discuss this with your doctor.BY Read more »

Is pain on back of hands/tops of feet, Neuropathy?

to avoid I have been HIV+ for nearly 20 years now and have been relatively healthy. My viral load was originally 24,000 and t-cells dropped to 225 then I went on meds back when crixivan was new (didnt have a name then) combined with azt/3tc....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...story. You might consider getting off the AZT (? switch to abacavir) to perhaps help the fat loss. 3TC can cause peripheral neuropathy as a low rate. The symptoms you describe (and note) are unusual for drug related neuropathy. Nonetheless if a... Read more »

neuropathy pain

Dr. Bob, I always enjoy reading your responses. You are a great spirit and wonderful person.I am positive now for 10 months. I am having much pain in feet and hands because of neuropathy according to the neurologist. I take combivir,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...be able to go into great detail, but let me try to steer you in the right direction.First off, we'll assume your diagnosis of neuropathy is correct, since you are seeing a neurologist. There are several types of HIV-related neuropathies. The most... Read more »

neuropathy already??

Hi Im sorry I dont think this question belongs in this forum but I have been trying to get an awnser from Dr. Bob for the last 2 weeks and have not gotten any responses and am desperate. I'll understand if you dont wish to respond. I'll try and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is exclusively for discussion of side effects of antiretroviral therapy. Read more »
Articles
Test Positive Aware Network

Videx EC

...contact: Bristol-Myers Squibb, www.bmsvirology.com , 1 (800) 272-4878 Potential side effects and toxicity: Peripheral neuropathy (tingling, burning, numbness or pain in the hands or feet) may go away once Videx is stopped, but can be... Read more »
Project Inform

Peripheral Neuropathy

... Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do Read more »
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
Connect With Others

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. Read more »

Neuropathy

Posted by Anonymous, 3 Replies
...worried this may be PN and am still a few weeks away from my conclusive result. Hoping to ease my mind a bit. I have read that neuropathy generally starts in the toes, then moves up gradually and may even involve the fingers but doesn't really... Read more »

Neuropathy??? maybe. Your thoughts?

Posted by Anonymous, 4 Replies
...NSAID's but every now and then they get the better of me. I have never been on ARV's. Has anyone else her had experience with neuropathy? My ID specialist said it wasn't neuropathy since my vibration test was normal but he reccomended neuro... Read more »

Neuropathy

Posted by ScotCharles, 7 Replies
...I have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left Read more »